# SDR ASAA2018072525536

- Difficulty date: July 25, 2018
- Submitted: July 27, 2018
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 39,419 hours, 12,007 cycles
- System (JASC): 2420 · AC Generation System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE NR 2 SOURCE OFF LIGHT ILLUMINATED. PERFORMED QRH, STARTED APU AND BROUGHT ON LINE. GROUNDED - YES. PERFORMED SOURCE OFF LT ILLUMINATE-FAULT ISOLATION IAW FIM 24-21 TASK 823, ALL CKS NORMAL, NO FAULTS NOTED.
